Alert archive / South Carolina / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 141, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jul 22, 2015, 4:28 PM EDT for Beaufort County, Hampton County, Jasper County, South Carolina. It was in force for 62 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2015, 4:28 PM EDT (20:28 UTC)
- Expired
- Jul 22, 2015, 5:30 PM EDT
- In force
- 62 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Beaufort County, SC, Hampton County, SC, Jasper County, SC
The radar
The Charleston,SC radar (KCLX), 17 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 4:40 PM EDT | TSTM WND DMG | 4 N Old House, SC | TREE DOWN ACROSS THE ROADWAY AT THE INTERSECTION OF COOSAW SCENIC DR AND DELOSS POINT RD. TIME ESTIMATED BASED ON RADAR. |
| Jul 22, 4:54 PM EDT | TSTM WND DMG | 3 Nne Old House, SC | MULTIPLE TREES DOWN ON COOSAW SCENIC DR. |
| Jul 22, 4:54 PM EDT | TSTM WND DMG | 4 N Old House, SC | TREE DOWN ACROSS THE ROADWAY AT THE INTERSECTION OF COOSAW SCENIC DR AND DELOSS POINT RD. TIME ESTIMATED BASED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 8.5 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 338 J/kg
- Mixed-layer CIN
- -157 J/kg
- Mixed-layer LCL
- 1316 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -53 m²/s²
- 0-3 km storm-relative helicity
- -39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
767 WUUS52 KCHS 222028 SVRCHS SCC013-049-053-222130- /O.NEW.KCHS.SV.W.0141.150722T2028Z-150722T2130Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHARLESTON SC 428 PM EDT WED JUL 22 2015 THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR PORTIONS OF... JASPER COUNTY IN SOUTHEASTERN SOUTH CAROLINA... BEAUFORT COUNTY IN SOUTHEASTERN SOUTH CAROLINA... HAMPTON COUNTY IN SOUTHEASTERN SOUTH CAROLINA... * UNTIL 530 PM EDT * AT 428 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST OF RIDGELAND...MOVING SOUTHEAST AT 10 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * LOCATIONS IMPACTED INCLUDE... BEAUFORT...PORT ROYAL...RIDGELAND...YEMASSEE...CLARENDON... POCOTALIGO...GRAHAMVILLE AND SHELDON. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024 WHEN IT IS SAFE TO DO SO. && LAT...LON 3261 8119 3271 8091 3251 8052 3225 8084 TIME...MOT...LOC 2028Z 310DEG 10KT 3257 8091 HAIL...0.75IN WIND...60MPH $$
3 follow-up statements
207
WWUS52 KCHS 222048
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
448 PM EDT WED JUL 22 2015
SCC049-222057-
/O.CAN.KCHS.SV.W.0141.000000T0000Z-150722T2130Z/
HAMPTON SC-
448 PM EDT WED JUL 22 2015
...THE SEVERE THUNDERSTORM WARNING FOR HAMPTON COUNTY IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED AWAY
FROM THE COUNTY THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3252 8110 3266 8081 3251 8052 3225 8084
TIME...MOT...LOC 2047Z 310DEG 10KT 3254 8086
$$
SCC013-053-222130-
/O.CON.KCHS.SV.W.0141.000000T0000Z-150722T2130Z/
JASPER SC-BEAUFORT SC-
448 PM EDT WED JUL 22 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR JASPER AND BEAUFORT COUNTIES...
AT 447 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF RIDGELAND...MOVING SOUTHEAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BEAUFORT...PORT ROYAL...RIDGELAND...CLARENDON...POCOTALIGO...
GRAHAMVILLE...SHELDON AND BURTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3252 8110 3266 8081 3251 8052 3225 8084
TIME...MOT...LOC 2047Z 310DEG 10KT 3254 8086
HAIL...0.75IN
WIND...60MPH
$$358 WWUS52 KCHS 222102 SVSCHS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 502 PM EDT WED JUL 22 2015 SCC013-053-222130- /O.CON.KCHS.SV.W.0141.000000T0000Z-150722T2130Z/ JASPER SC-BEAUFORT SC- 502 PM EDT WED JUL 22 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT FOR JASPER AND BEAUFORT COUNTIES... AT 502 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES EAST OF RIDGELAND...MOVING SOUTHEAST AT 10 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... BEAUFORT...PORT ROYAL...CLARENDON...BURTON...LADYS ISLAND...LEMON ISLAND...SHELL POINT AND OLD HOUSE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024 WHEN IT IS SAFE TO DO SO. && LAT...LON 3243 8101 3261 8071 3251 8052 3225 8084 TIME...MOT...LOC 2102Z 310DEG 10KT 3251 8082 HAIL...<.75IN WIND...60MPH $$
939
WWUS52 KCHS 222127
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
527 PM EDT WED JUL 22 2015
SCC013-053-222137-
/O.EXP.KCHS.SV.W.0141.000000T0000Z-150722T2130Z/
JASPER SC-BEAUFORT SC-
527 PM EDT WED JUL 22 2015
...THE SEVERE THUNDERSTORM WARNING FOR JASPER AND BEAUFORT COUNTIES
WILL EXPIRE AT 530 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
CHARLESTON.
LAT...LON 3243 8101 3261 8071 3251 8052 3225 8084
TIME...MOT...LOC 2124Z 310DEG 10KT 3251 8082
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 3:47 PM EDT, 41 minutes earlier.
Area forecast discussion, Jul 22, 3:47 PM EDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
347 PM EDT WED JUL 22 2015
.SYNOPSIS...
A STATIONARY FRONT WILL REMAIN JUST NORTH OF THE AREA TONIGHT.
A COLD FRONT IS EXPECTED TO MOVE IN FROM THE NORTH THURSDAY
NIGHT...THEN SHIFT SOUTH OF THE AREA BY EARLY WEEKEND. AN AREA OF
LOW PRESSURE MAY DEVELOP ON THE FRONT OFF THE FLORIDA COAST AND
THEN MOVE BY THE SOUTHEAST COAST EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
A HEAT ADVISORY REMAINS IN EFFECT THROUGH THE AFTERNOON MAINLY
SOUTH OF I-16 OUTSIDE OF AREAS THAT SEE RAIN...AS HEAT INDEX
VALUES WILL PEAK NEAR 110 DEGREES. OTHERWISE...SOME UPPER LEVEL
ENERGY LOOKS TO HELP A WEAK SURFACE LOW DEVELOP NEAR THE NC/SC
BORDER. EXPECT MUCH OF THE SHOWERS AND THUNDERSTORMS STILL AROUND
EARLY THIS EVENING TO DIMINISH WITH LOWERING INSTABILITY BUT
CAN/T RULE OUT SOME ISOLATED SHOWERS AND THUNDERSTORMS LINGERING
LONGER INTO THE OVERNIGHT...ESPECIALLY OVER THE ATLANTIC WHERE THE
GREATER INSTABILITY WILL BE. LOWS WILL RANGE FROM THE MID TO UPPER
70S INLAND TO CLOSER TO 80 AT THE COAST.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
THURSDAY...A BROAD MID LVL TROUGH OF LOW PRESSURE WILL EXTEND ACROSS
MUCH OF THE EASTERN CONUS WHILE A SERIES OF H5 SHORTWAVES ROUND ITS
SOUTHERN PERIPHERY OVER THE SOUTHEASTERN UNITED STATES. THESE MID
LVL WAVES ALONG WITH DEVELOPING SFC LOW PRESSURE SHOULD PROVIDE
AMPLE FORCING AND LOW-LVL CONVERGENCE FOR SHOWERS AND THUNDERSTORMS
DURING AFTERNOON AND EVENING HOURS. TEMPS WILL BE WARM...IN THE
MID/UPPER 90S AWAY FROM THE COAST. A FEW STORMS COULD ALSO BE STRONG
WITH DAMAGING WIND GUSTS...BUT THE THREAT OF WIDESPREAD SEVERE
WEATHER WILL BE LOW. CHANCES OF SHOWERS/THUNDERSTORMS WILL PERSIST
INTO MUCH OF THURSDAY NIGHT AS A COLD FRONT BEGINS TO SHIFT SOUTH
OVER THE AREA LATE. OVERNIGHT LOWS SHOULD RANGE IN THE MID/UPPER 70S.
FRIDAY AND SATURDAY...A SLIGHT CHANGE TO THE PATTERN IS ANTICIPATED
EARLY THIS WEEKEND AS A RIDGE OF HIGH PRESSURE BUILDS OVER THE
CENTRAL UNITED STATES AND HELPS FORCE A SFC COLD FRONT SOUTHWARD
THROUGH THE AREA. AT LEAST CHANCES OF SHOWERS AND THUNDERSTORMS WILL
REMAIN IN THE FORECAST ON FRIDAY INTO EARLY SATURDAY...UNTIL THE
COLD FRONT/AREA OF LOW PRESSURE FINALLY SHIFTS SOUTH OF THE AREA.
GREATER CHANCES OF PRECIP ARE ANTICIPATED OVER SOUTHEAST GEORGIA
WHERE INSTABILITY AND CONVERGENCE WILL BE GREATER AHEAD OF THE
FRONT. HIGH PRESSURE WILL THEN BUILD FROM THE NORTH...LEADING TO
SLIGHTLY DRYER CONDITIONS AND SOME RELIEF TO MAX TEMPS. IN
GENERAL...HIGH TEMPS WILL RANGE IN THE LOW/MID 90S ON FRIDAY...THEN
COOL A DEGREE OR TWO ON SATURDAY. OVERNIGHT LOWS WILL RANGE IN THE
MID 70S AWAY FROM THE COAST.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
THE FIRST PART OF THIS PERIOD LOOKS TO BE FAIRLY DRY WITH HIGHS
NEAR NORMAL LEVELS. THERE IS CONCERN THE THE COLD FRONT WHICH WILL
STALL FROM THE ATLANTIC OCEAN EAST OF FLORIDA ACROSS FLORIDA INTO
THE GULF OF MEXICO COULD BE THE BREADING GROUNDS FOR A TROPICAL OR
SUBTROPICAL SYSTEM DURING THIS TIME PERIOD. MODELS HAVE BEEN
HINTING OF THIS FOR SOME TIME...BUT THERE IS INCREASING CONCERN
WITH SOMETHING FORMING NORTH OF BAHAMAS OR OFF THE NORTHEAST
FLORIDA COAST SUNDAY OR MONDAY AND THEN SHIFTING NORTH/NORTHEAST...
LIKELY STAYING WELL OFF THE SOUTHEAST COAST.
&&
.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
MOSTLY VFR. PROBABILITIES FOR SHOWERS AND TSTMS TO IMPACT THE
TERMS THIS AFTN INTO THE EVE AT EITHER TERMINAL ARE LOW BUT
SLIGHTLY HIGHER AT KSAV SO INCLUDED A VCTS MENTION THERE FROM
21-01Z WHEN WE THINK THE HIGHEST RISK IS...ALTHOUGH COULD BE
SOONER. ALSO...SMALL RISK FOR SOME MVFR VSBYS IN FOG AT KCHS
TOWARD DAYBREAK.
EXTENDED AVIATION OUTLOOK...VFR CONDITIONS WILL PREVAIL AT BOTH CHS
AND SAV TERMINALS. HOWEVER...FLIGHT RESTRICTIONS WILL BE POSSIBLE
DURING AFTERNOON SHOWERS/THUNDERSTORMS...GREATEST CHANCES BEFORE THE
WEEKEND.
&&
.MARINE...
TONIGHT...ANOTHER MODEST NOCTURNAL SURGE IS EXPECTED AS LOW
PRESSURE DEVELOPS ALONG THE NORTH CAROLINA-SOUTH CAROLINA BORDER
AFTER MIDNIGHT. SPEEDS LOOK TO MAX OUT IN THE 15-20 KT RANGE WITH
GUSTS POTENTIALLY APPROACHING 25 KT. DO NOT ANTICIPATE THE NEED
FOR A SMALL CRAFT ADVISORY WITH THIS SURGE...ALTHOUGH IT COULD BE
CLOSE FOR THE GEORGIA OFFSHORE WATERS AND THE CHARLESTON COUNTY
WATERS. SEAS WILL BUILD TO 2-4 FT OVERNIGHT.
THURSDAY THROUGH MONDAY...CONDITIONS ARE EXPECTED TO REMAIN BELOW
SMALL CRAFT ADVISORY LEVELS THIS WEEKEND AND INTO EARLY NEXT WEEK. A
WEAK COLD FRONT SHOULD SHIFT SOUTH THROUGH THE WATERS THURSDAY NIGHT
THROUGH FRIDAY...WITH HIGH PRESSURE THEN NUDGING INTO THE AREA FROM
THE NORTH LATE WEEKEND AND INTO EARLY NEXT WEEK. IN GENERAL...WINDS
WILL REMAIN AT OR BELOW 15 KTS...WITH A FEW GUSTS TO 15-20 KTS OVER
OFFSHORE GEORGIA WATERS. SEAS WILL RANGE BETWEEN 2-4 FT. WINDS/SEAS
COULD VARY DURING THUNDERSTORMS.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...HEAT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR GAZ114>119-
137>141.
SC...NONE.
MARINE...NONE.
&&
SYNOPSIS...
NEAR TERM...RJB
SHORT TERM...DPB
LONG TERM...
AVIATION...DPB/RJB
MARINE...DPB/RJBHazardous weather outlook, Jul 22, 3:46 AM EDT, 12 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 346 AM EDT WED JUL 22 2015 AMZ330-350-352-354-374-GAZ087-088-099>101-SCZ040-042>045-047>052- 230800- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-ALLENDALE-HAMPTON- INLAND COLLETON-DORCHESTER-INLAND BERKELEY-INLAND JASPER-BEAUFORT- COASTAL COLLETON-CHARLESTON-COASTAL JASPER-TIDAL BERKELEY- 346 AM EDT WED JUL 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORMS...ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL AFFECT SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA THIS AFTERNOON AND EVENING. A FEW OF THESE THUNDERSTORMS MAY BECOME SEVERE WITH DAMAGING WIND GUSTS IN EXCESS OF 60 MPH. REMAIN WEATHER AWARE TODAY. BE ALERT FOR CHANGING WEATHER CONDITIONS AND BE PREPARED TO TAKE ACTION SHOULD A SEVERE THUNDERSTORM WARNING BE ISSUED FOR YOUR AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024. GAZ114>119-137>141-230800- TATTNALL-EVANS-INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM- COASTAL CHATHAM-LONG-INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH- COASTAL MCINTOSH- 346 AM EDT WED JUL 22 2015 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. SEVERE THUNDERSTORMS...ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL AFFECT SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA THIS AFTERNOON AND EVENING. A FEW OF THESE THUNDERSTORMS MAY BECOME SEVERE WITH DAMAGING WIND GUSTS IN EXCESS OF 60 MPH. REMAIN WEATHER AWARE TODAY. BE ALERT FOR CHANGING WEATHER CONDITIONS AND BE PREPARED TO TAKE ACTION SHOULD A SEVERE THUNDERSTORM WARNING BE ISSUED FOR YOUR AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024.
In the hours before
Special weather statement, Jul 22, 4:23 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 423 PM EDT WED JUL 22 2015 SCZ042-047-048-051-222100- HAMPTON SC-INLAND JASPER SC-COASTAL JASPER SC-BEAUFORT SC- INLAND JASPER SC-BEAUFORT SC-COASTAL JASPER SC- 423 PM EDT WED JUL 22 2015 ...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF JASPER...BEAUFORT AND HAMPTON COUNTIES UNTIL 500 PM EDT... AT 422 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER GILLISONVILLE...OR 8 MILES NORTH OF RIDGELAND...MOVING SOUTHEAST AT 15 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... RIDGELAND...POCOTALIGO...COOSAWHATCHIE...GRAHAMVILLE...OLD HOUSE... SHELDON...GRAYS AND GARDENS CORNER. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024 WHEN IT IS SAFE TO DO SO. && LAT...LON 3262 8117 3274 8102 3259 8067 3236 8095 TIME...MOT...LOC 2022Z 310DEG 11KT 3261 8099
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 4:23 PM EDT | Special Weather Statement | CHS | Jasper | 37 min |
| Jul 22, 5:11 PM EDT | Severe Thunderstorm Warning | CHS | Charleston | 64 min |
| Jul 22, 5:35 PM EDT | Special Weather Statement | CHS | Beaufort | 25 min |
| Jul 22, 5:41 PM EDT | Special Marine Warning | CHS | 2 hr | |
| Jul 22, 5:50 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Jasper | 55 min |
| Jul 22, 6:26 PM EDT | Special Marine Warning | CHS | 2 hr | |
| Jul 22, 6:59 PM EDT | Special Marine Warning | CHS | 2 hr | |
| Jul 22, 7:29 PM EDT | Special Weather Statement | CHS | Allendale | 31 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.